# SDR HEEA0015813

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Part number: 066104100
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER FRAMING OUT OF TOLERANCE.
